Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 27, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 18, 2012, 4:10 PM EDT for Champaign County, Logan County, Union County, Ohio. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2012, 4:10 PM EDT (20:10 UTC)
- Expired
- Mar 18, 2012, 4:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Champaign County, OH, Logan County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 95 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 4:13 PM EDT | HAIL 0.75 | 3 Sse Springhills, OH | |
| Mar 18, 4:13 PM EDT | HAIL 1 | 6 Wsw West Liberty, OH | TIME ESTIMATED FROM RADAR. DIME TO QUARTER SIZE HAIL REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 429 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1015 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
159 WUUS51 KILN 182010 SVRILN OHC021-091-159-182045- /O.NEW.KILN.SV.W.0027.120318T2010Z-120318T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 410 PM EDT SUN MAR 18 2012 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN UNION COUNTY IN CENTRAL OHIO... NORTHERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO... SOUTHERN LOGAN COUNTY IN WEST CENTRAL OHIO... * UNTIL 445 PM EDT. * AT 406 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR SPRINGHILLS...MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... WEST LIBERTY... NORTH LEWISBURG... MARYSVILLE... IN ADDITION...LIPPINCOTT...KENNARD...VALLEY HI...PICKRELLTOWN... MINGO...CABLE...MIDDLEBURG AND EAST LIBERTY ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 4036 8337 4012 8334 4016 8398 4028 8398 TIME...MOT...LOC 2010Z 265DEG 25KT 4021 8385 $$ HATZOS
2 follow-up statements
077
WWUS51 KILN 182019
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
419 PM EDT SUN MAR 18 2012
OHC021-091-159-182045-
/O.CON.KILN.SV.W.0027.000000T0000Z-120318T2045Z/
CHAMPAIGN OH-LOGAN OH-UNION OH-
419 PM EDT SUN MAR 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHWESTERN UNION COUNTY IN CENTRAL OHIO...AND SOUTHEASTERN
LOGAN AND NORTHEASTERN CHAMPAIGN COUNTIES IN WEST CENTRAL OHIO...
AT 416 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR LIPPINCOTT...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
WEST LIBERTY...NORTH LEWISBURG AND MARYSVILLE.
IN ADDITION...LIPPINCOTT...KENNARD...PICKRELLTOWN...MINGO...CABLE...
BROADWAY...RAYMOND AND POTTERSBURG ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4036 8337 4012 8334 4016 8384 4023 8390
4027 8385
TIME...MOT...LOC 2019Z 260DEG 22KT 4023 8380
$$
HATZOS402
WWUS51 KILN 182031
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
431 PM EDT SUN MAR 18 2012
OHC021-091-159-182045-
/O.CON.KILN.SV.W.0027.000000T0000Z-120318T2045Z/
CHAMPAIGN OH-LOGAN OH-UNION OH-
431 PM EDT SUN MAR 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHWESTERN UNION COUNTY IN CENTRAL OHIO...AND SOUTHEASTERN
LOGAN AND NORTHEASTERN CHAMPAIGN COUNTIES IN WEST CENTRAL OHIO...
AT 429 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR KENNARD...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
NORTH LEWISBURG AND MARYSVILLE.
IN ADDITION...MINGO...CABLE...MIDDLEBURG...BROADWAY...RAYMOND...
POTTERSBURG...WOODSTOCK AND MILFORD CENTER ARE NEAR THE PATH OF THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4019 8379 4022 8378 4028 8372 4036 8337
4012 8334 4015 8375
TIME...MOT...LOC 2031Z 267DEG 24KT 4021 8368
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 1:48 PM EDT, 2 hours 22 minutes earlier.
Area forecast discussion, Mar 18, 1:48 PM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 148 PM EDT SUN MAR 18 2012 .SYNOPSIS... SOUTHERLY FLOW ON THE BACKSIDE OF HIGH PRESSURE WILL ALLOW AN UNSEASONABLY WARM AIRMASS TO PERSIST THROUGH MUCH OF THE UPCOMING WEEK. AN UPPER LEVEL DISTURBANCE INTERACTING WITH THE UNSTABLE AIRMASS WILL PRODUCE A CHANCE OF THUNDERSTORMS TODAY. AN UPPER LEVEL WILL MOVE IN ON MONDAY WHICH WILL BRING AN END TO THE THUNDERSTORMS. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE CENTER OF A SHORTWAVE TROUGH IS CURRENTLY LOCATED OVER NORTHERN INDIANA. THE VORTICITY MAXIMUM IS VERY EVIDENT ON VISIBLE SATELLITE IMAGERY...WITH A ROBUST SPIN IN THE CLOUD PATTERN. THIS FEATURE WILL MOVE ENE THROUGH THE DAY TODAY...CLEARING THROUGH THE STATE OF OHIO BY 06Z. MEANWHILE...AFTER SETTING NEW RECORD HIGH MINS AT TWO OF THE THREE CLIMATE SITES...THE CWA IS AGAIN ON THE WAY TO NEAR RECORD HIGHS DURING THE AFTERNOON. NO BIG CHANGES WERE MADE TO THE TEMPERATURE FORECAST...WHICH LOOKS ON TRACK AND IS IN AGREEMENT WITH RAW MODEL TEMPERATURES AND MIXING PROFILES AS WELL. THE POTENTIAL FOR THUNDERSTORMS IS THE OTHER FORECAST ISSUE FOR TODAY. WITH FAIRLY STEEP LAPSE RATES AND THE AFOREMENTIONED HEATING AT THE SURFACE...THE AIR MASS WILL BECOME UNSTABLE BY AFTERNOON. THE GREATEST INSTABILITY WILL BE IN THE SOUTHWEST PART OF THE CWA...WITH UP TO 1000-1500 J/KG MLCAPE...WITH LESS EXPECTED IN THE NORTHEAST PART OF THE CWA. THIS IS DEPICTED DECENTLY EVEN ON THE MODELS THAT ARE USUALLY ON THE LOW END OF THE INSTABILITY (SUCH AS THE GFS). THE SURFACE DEWPOINT FORECAST APPEARS ABOUT 5 DEGREES TOO HIGH ON THE NAM12...SO ITS FORECAST CAPE OF UP TO 2500 J/KG SEEMS UNREALISTIC. WIND SHEAR IS WEAK BUT PRESENT...GENERALLY AROUND 20-25 KNOTS OF 0-6KM WESTERLY SHEAR DURING THE AFTERNOON. SHEAR IS FORECAST TO INCREASE LATE IN THE DAY AND TURN MORE NORTHWESTERLY AS THE SHORTWAVE PASSES. WHAT KEEPS THIS SETUP FROM LOOKING LIKE A MORE CONCRETE SEVERE WEATHER EVENT IS THE FACT THAT THE FORCING AND PARAMETERS WILL NOT BE PROPERLY JUXTAPOSED. BY AFTERNOON...THE STRONGEST FORCING ASSOCIATED WITH THE SHORTWAVE WILL BE PUSHING EASTWARD THROUGH THE CWA...AND DEPARTING ENTIRELY BY EVENING. THE BETTER SHEAR (BOTH IN TERMS OF DIRECTION AND SPEED) IS BEHIND THE SHORTWAVE...AND THUS BEHIND THE STRONGEST FORCING. THE GREATEST INSTABILITY IS FORECAST TO DEVELOP IN THE CINCINNATI AREA...ALSO BEHIND THE FORCING. ULTIMATELY...THESE INGREDIENTS ADD UP TO A LOW-END SEVERE THREAT...A FORECAST WHICH IS IN AGREEMENT WITH SPC (REFERENCING THE 13Z DAY 1 CONVECTIVE OUTLOOK...WITH 5-PERCENT PROBS FOR WIND AND HAIL). && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... SCATTERED CONVECTION WILL DIMINISH SUNDAY NIGHT AS THE S/W LIFTS NORTH AND A H5 RIDGE STARTS TO BUILD IN. THE RIDGE BECOMES SO AMPLIFIED BY MONDAY THAT A FEW SHOWERS OR A THUNDERSTORMS COULD DEVELOP ACROSS THE TOP OF THE RIDGE OVER THE NRN PART OF THE FA. CARRIED A 20 POP TO COVER THIS. DRY WEATHER IS EXPECTED BY MONDAY EVENING AS THE UPPER RIDGE BECOMES MORE ESTABLISHED. AS MENTIONED EARLIER...THE GFS HAS BEEN THE WARMER OF THE 2 MOS GUIDANCES AND HAS BEEN TOO WARM. WENT WITH THE COOLER NAM MOS NUMBERS FOR HIGHS MONDAY. THIS WILL MAKES BREAKING A RECORD AT CVG MONDAY A LITTLE FOR QUESTIONABLE...BUT A POSSIBILITY AT DAY AND CMH. KNOCKED A DEGREE OR SO OFF THE NAM MOS HIGHS ON TUESDAY. THIS STILL PUTS HIGHS IN THE 80S EVERYWHERE...THREATENING THE RECORDS AT CMH/DAY. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... HIGHLY AMPLIFIED MID/UPPER LEVEL FLOW PATTERN WITH A TROF OVER THE WEST AND A LARGE RIDGE OVER THE EASTERN UNITED STATES. THIS RIDGE WILL PROVIDE DRY WEATHER AND MUCH ABOVE NORMAL TEMPERATURES. THE STRONG UPPER LEVEL RIDGE TO SLIDE OFF TO THE EAST COAST ON WEDNESDAY WITH THE UPPER TROF MOVING INTO THE NATIONS MID SECTION. GIVEN THE HIGH DEGREE OF AMPLIFICATION...PREFER THE SLOWER ECMWF SOLN...KEEPING THE REGION DRY ON WED. EXPECT HIGHS TO RANGE FROM THE UPPER 70S NORTH TO 80 SOUTH. AGAIN RECORDS WILL BE IN JEOPARDY WITH WEDNESDAY RECORDS STANDING AT 79 FOR CVG, 78 FOR DAY AND 80 AT CMH. UPPER LEVEL LOW TO PUSH SLOWLY EAST INTO THE OHIO VALLEY THURSDAY/FRIDAY. NUMERICAL MODELS GENERALLY SIMILAR WITH THE CENTER OF THE LOW CLOSE TO CVG BY FRIDAY EVENING. WILL INTRODUCE LOW POPS INTO THE SW LATE WED NIGHT AND THEN SPREAD THIS CHC NE ACRS THE FA THURSDAY. WL BUMP POPS UP TO HIGH CHC LATE THURSDAY NIGHT/EARLY FRIDAY WITH THE APPROACH OF SFC FRONTAL BOUNDARY. UNDER CONTD INFLUENCE OF THE UPPER LOW...WL CONTINUE LOW POPS INTO NEXT WEEKEND. HAVE TRENDED THURSDAYS AND FRIDAYS HIGHS A LTL ABOVE GUID BUT OPTED TO GO COOLER ON SATURDAY FOLLOWING ECMWF SOLN WHICH BRINGS IN COLDER AIR. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... THIS IS A DIFFICULT FORECAST WITH REGARDS TO CONVECTION OVER THE NEXT 6-10 HOURS. A SHORTWAVE IS MOVING ACROSS THE FORECAST AREA AND WILL HELP TO DEVELOP SHOWERS AND THUNDERSTORMS OVER THE REGION THIS AFTERNOON AND INTO THE EVENING. AT THIS TIME IT IS DIFFICULT TO BE SPECIFIC WITH EXPECTED THUNDERSTORM DEVELOPMENT LOCATIONS. HOWEVER...THE CHANCES SEEM SLIGHTLY HIGHER FOR THE COLUMBUS AREA THIS EVENING...BASED ON HIGH RESOLUTION MODEL OUTPUT. HAVE KEPT CONDITIONS VFR IN THE TAFS AT THIS TIME...BUT DOWNWARD ADJUSTMENTS MAY NEED TO BE MADE ONCE POSSIBLE THUNDERSTORM TIMING IS DETERMINED. AS THE SHORTWAVE MOVES EAST OF THE REGION TONIGHT AND OVERNIGHT...SKIES WILL SOMEWHAT CLEAR OUT AND PRECIPITATION SHOULD END. VISIBILITY RESTRICTIONS WILL BE LIKELY...AT LEAST IN THE MVFR CATEGORY. THE CLEARING DOES NOT LOOK TO BE COMPLETE ENOUGH TO WARRANT A SIGNIFICANT THREAT OF IFR/LIFR CONDITIONS. ALTHOUGH THE TAFS ARE DRY FOR MONDAY...THERE ARE SOME INDICATIONS OF DISORGANIZED SHOWER OR THUNDERSTORM ACTIVITY DEVELOPING. OUTLOOK...THUNDERSTORMS ARE POSSIBLE FROM THURSDAY THROUGH FRIDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO/HICKMAN/SITES NEAR TERM...HATZOS SHORT TERM...SITES LONG TERM...AR AVIATION...HATZOS
Hazardous weather outlook, Mar 18, 5:23 AM EDT, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 523 AM EDT SUN MAR 18 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-190930- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 523 AM EDT SUN MAR 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT A FEW STRONG STORMS MAY OCCUR. IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 18, 3:50 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
350 PM EDT SUN MAR 18 2012
OHZ026-043>045-052-182030-
CHAMPAIGN OH-HARDIN OH-LOGAN OH-SHELBY OH-UNION OH-
350 PM EDT SUN MAR 18 2012
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT UNION...EASTERN
SHELBY...LOGAN...SOUTHEASTERN HARDIN AND NORTHERN CHAMPAIGN COUNTIES
THROUGH 430 PM EDT...
AT 346 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM PLATTSVILLE TO BELLE CENTER...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BELLE CENTER...
BELLEFONTAINE...WEST LIBERTY...WEST MANSFIELD...NORTH LEWISBURG...
RICHWOOD AND MARYSVILLE.
ALSO...HUNTSVILLE...SPRINGHILLS...NORTHWOOD...RUSHSYLVANIA...
LIPPINCOTT...BIG SPRINGS...ZANESFIELD AND NEW JERUSALEM ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4051 8341 4051 8325 4018 8325 4014 8372
4018 8402 4019 8410 4048 8407 4048 8400
4061 8342
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 3:50 PM EDT | Special Weather Statement | ILN | Logan, Union | 40 min |
| Mar 18, 4:14 PM EDT | Areal Flood Advisory | ILN | Logan | 3 hr |
| Mar 18, 4:21 PM EDT | Special Weather Statement | ILN | Logan | 24 min |
| Mar 18, 4:44 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Union | 31 min |
| Mar 18, 4:46 PM EDT | Special Weather Statement | ILN | Union | 29 min |
| Mar 18, 4:53 PM EDT | Areal Flood Advisory | ILN | Champaign | 112 min |
| Mar 18, 5:10 PM EDT | Special Weather Statement | ILN | Pike | 20 min |
| Mar 18, 5:12 PM EDT | Areal Flood Advisory | ILN | Union | 2 hr |
| Mar 18, 5:14 PM EDT | Special Weather Statement | ILN | Union | 31 min |
| Mar 18, 5:17 PM EDT | Special Weather Statement | ILN | Greene | 28 min |
| Mar 18, 5:18 PM EDT | Special Weather Statement | ILN | Delaware, Union | 57 min |
| Mar 18, 5:25 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Fayette, Greene, Madison | 35 min |
| Mar 18, 5:26 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Delaware, Franklin, Union | 49 min |
| Mar 18, 5:49 PM EDT | Flash Flood Warning | ILN | Champaign, Union | 116 min |
| Mar 18, 5:57 PM EDT | Tornado Warning | ILN | Delaware, Franklin | 33 min |
| Mar 18, 6:02 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison, Pickaway, Ross | 43 min |
| Mar 18, 6:05 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison | 40 min |
| Mar 18, 6:15 PM EDT | Areal Flood Advisory | ILN | Delaware, Franklin | 3 hr |
| Mar 18, 6:25 PM EDT | Tornado Warning | ILN | Delaware, Franklin, Licking | 35 min |
| Mar 18, 6:41 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 49 min |
| Mar 18, 6:42 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Pickaway | 33 min |
| Mar 18, 6:45 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Licking | 3 hr |
| Mar 18, 6:57 PM EDT | Special Weather Statement | ILN | Licking | 33 min |
| Mar 18, 7:15 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway | 45 min |
| Mar 18, 7:22 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 53 min |
| Mar 18, 7:25 PM EDT | Flash Flood Warning | ILN | Franklin, Madison | 3 hr |
| Mar 18, 7:33 PM EDT | Areal Flood Advisory | ILN | Licking | 117 min |
| Mar 18, 7:52 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 53 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.